MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012623-19
Medical Device Problem Codes Inflation Problem (1310); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The product was not returned to abbott vascular for analysis and the stent remains in the patient anatomy.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation was unable to determine a cause for the reported difficulties of inflation issue.Although a conclusive cause cannot be determined, the reported stent dislodgment appears to be related to operational circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat an iliac artery.A 7.0x19mm omnilink elite stent delivery system was advanced to the lesion but completely failed to inflate.During removal of the device the stent dislodged in the iliac artery.No resistance was met during removal.As the stent had dislodged partially covering the lesion and partially covering healthy tissue, it was decided to use another balloon to dilate the dislodged stent and appose it to the vessel wall.Then another stent was used and implanted distal to the dislodged stent to treat the initial lesion location.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8292845
Report Number2024168-2019-00707
Device Sequence Number1332658
Product Code NIO
UDI-Device Identifier08717648179242
UDI-Public08717648179242
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number1012623-19
Device Lot Number8090341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;